# SDR AUS20031069

- Difficulty date: September 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: AS355A12003106
- Part serial: 1989
- Condition: Debonded
- Location: Tail Rotor
- Part time: 2,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR BLADE TAB DEBONDED AND SEPARATED FROM BLADE CAUSING EXCESSIVE VIBRATION.  TAIL ROTOR BLADE TRAILING EDGE DAMAGED.  INVESTIGATION FOUND FAILURE WAS DUE TO INCORRECT SOLVENT USED DURING TAB BONDING PROCEDURE AT OVERHAUL.  SECONDARY EFFECTS OF TAB LOSS WERE TAIL ROTOR GEARBOX FAILURE DUE TO ALUMINIUM ON THEOIL AND DAMAGED TAIL ROTOR DRIVE TRAIN.
